# SDR EIAA2000054

- Difficulty date: October 5, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KHKG - FLT EIA 328 - ON WAC, FOUND 1 INCH CRACK ON OUTBOARD LEFT WING LE APPROXIMATELY WS 1510.0.  INSTALLED TEMPORARY REPAIR PER SRM 57-30-04.  SUBMITTER STATED PERMANENT FLUSH REPAIR MUST BE INSTALLED WITHIN 6 MONTHS.  (X)
